# SDR DALA2022092606293

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 108,065 hours, 15,931 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 192 -DIV- TO CLT DUE TO LANDING GEAR DISAGREE MESSAGE. THE LEFT GEAR SHOWED DOWN WITH HANDLE IN UP POSITION. CORRECTIVE ACTION: MTC PERFORM BITE CHECK OF PSEU. NO FAULTS FOUND. FWD TO MEL 32-30-01. ATL MTC REPLACED LT TRUCK POSITIONER PER B767 AMM 32-32-18. OPS NML. (8581244)
